# SDR AALA971367

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27R HAS HOLE CORRODED IN IT AT STATION 740.  CUT OUT CORRODED SECTION OF STRINGER AND SPLICED WITH REPAIR PER SRM 53-10-3 FIG 1.  (M)
